# SDR 2023FA0000335

- Difficulty date: June 22, 2023
- Submitted: June 22, 2023
- Operation: General aviation
- Make and model: Piper PA-28-140
- Aircraft serial: 2822958
- Aircraft time: 5,040 hours
- Engine: Lyc IO320E2A
- Engine time: 1,621 hours
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Condition: Separated
- Location: Nr 2
- Stage of operation: CR
- How discovered: V
- Nature of condition: R, P, T
- Precautionary procedure: A

## Discrepancy

#2 CYLINDER SEPARATED FROM CASE. APPEARS CONNECTING ROD OR WRIST PIN SEPARATED FROM PISTON WHICH CAUSED CYLINDER TO SEPARATE. ENGINE HAD APPROXIMATELY 6 QUARTS OF OIL WHEN IT TOOK OFF. THERE APPEARED TO BE OIL INSIDE THE SUMP AFTER LANDING WAS MADE.
